[1]董延武.关于递归生成加权移位算子正的2次亚正规[J].江西师范大学学报(自然科学版),2013,(04):421-424.
 DONG Yan-wu.On Positively Quadratically Hyponormal of Recursively Generated Weighted Shits[J].,2013,(04):421-424.
点击复制

关于递归生成加权移位算子正的2次亚正规()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2013年04期
页码:
421-424
栏目:
出版日期:
2013-09-01

文章信息/Info

Title:
On Positively Quadratically Hyponormal of Recursively Generated Weighted Shits
作者:
董延武
湛江师范学院基础教育学院数学系,广东湛江,524300
Author(s):
DONG Yan-wu
关键词:
算子2-亚正规2次亚正规正的2次亚正规
Keywords:
operator2-hyponormalquadratically hyponormalpositively quadratically hyponormal
分类号:
O177.1
文献标志码:
A
摘要:
对于递归生成的加权移位算子Wα(x,y)∶√y,√x,(√a,√b,√c)^,利用无穷维矩阵的正定性得到了其2-亚正规性和正的2次亚正规性,推广了已有的一些结论.
Abstract:
The 2-hyponormality and positively quadratically hyponormality of recursively generated weighted shift Wα(x,y)with α(x,y):y,x,(a,b,c) are considered by using the positivity of in finite dimension matrix,which extend some known results.

参考文献/References:

[1] Curto R,Fialkow L.Recursively generated weighted shifts and the subnormal completion problem II [J].Integrall Equations and Operator Theory,1994,18(3):369-426.
[2] Exner G,Jung I B,Park S S.Weakly n-hyponormal weighted shifts and their examples [J].Integral Equations Operator Theory,2006,54(2):215-233.
[3] Curto R.Quadratically polynomially hyponormal weighted shifts [J].Integral Equations Operator Theory,1990,13(1):49-66.
[4] Curto R.Joint hyponormality:A bridge between hyponormaliy and subnomality [J].Proc Sym Math,1990,51(1):69-91.
[5] Curto R,Fialkow L.Recursively generated weighted shifts and the subnormal completion problem [J].Integral Equations and Operator Theory,1993,17(2):202-246.
[6] Exner G,Jung I B,Park D W.Some quadratically hyponormal weighted shifts [J].Integral Equations and Operator Theory,2008,60(1):13-36.
[7] Jung I B,Park S H,Stochel J.L(n)-hyponormality:a missing bridge between subnormality and paranormality [J].J Aust Math Soc,2010,88(2):193-203.
[8] Jung I B,Park S S.Quadratically hyponormal weighted shifts and their examples [J].Integral Equations and Operator Theory,2000,36(4):480-498.
[9] Dong Yanwu,Exner G,Jung I B,et al.Quadratically hyponormal recursively generated weighted shifts [J].Oper Theo Adv Appl,2008,187(1):141-155.
[10] Exner G,Jung I B,Li Chunji.On k-hyperexpansive operators [J].J Math Anal Appl,2006,323(1):569-582.
[11] Curto R,Jung I B.Quadratically hyponormal weighted shifts with two equal weights [J].Integral Equations and Operator Theory,2000,37(2):208-231.

更新日期/Last Update: 1900-01-01